MDLinx E-mail Article

To email this article, enter your own "From Email" address, the recipient's "To Email" address, and click the "Send Email" button. You may send to up to 5 emails at a time.


* From Email: 
* To Email: 
To Email: 
To Email: 
To Email: 
To Email: 
Email Subject Line: 
Comments:

Interaction of Helicobacter pylori infection and low-dose aspirin in the upper gastrointestinal tract: Implications for clinical practice

Ki EIL et al. – The basis of this recommendation is derived from a limited, albeit expanding evidence on the role of H. pylori in upper gastrointestinal tract injury in low–dose ASA users and on the effectiveness of H. pylori eradication in reducing the risk of complications such as rebleeding in high–risk patients.

  • Low-dose aspirin has been shown to increase the risk of upper gastrointestinal tract injury.
  • Risk factors in upper gastrointestinal complications in low-dose aspirin users are less well defined than in other NSAID users, and there are enough intrinsic differences in the two agents to discuss them separately.
  • In particularly, the role of Helicobacter pylori and the benefit of its eradication in decreasing the risk of upper gastrointestinal tract injury in low-dose ASA users remains controversial.
  • Various consensus groups have recommended H. pylori testing and eradication in low-dose ASA users with a prior history of peptic ulcer or ulcer bleeding.
[more...]

Register now to view all the MDLinx contents (FREE)!

  • Stay current on the latest literature, research and clinical news
  • Get special communications and offers from MDLinx and our sponsors
  • Receive invitations to paid market research
View Samples and Register

Connect with us, stay current.

Receive the latest mecial news
updates for free via email

Sign up!

Subscribe to our free RSS feeds:

Get the latest news in your specialty automatically added to your newsreader or your personal My Yahoo!, Google, My MSN or My AOL page. Learn More

Close